# SDR ALGA089096

- Difficulty date: September 11, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 2,081 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6596
- Condition: Binding
- Location: Main Rotor
- Part time: 381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERSAL FOUND WORN, BINDING AND RATCHETY. REMOVED AND REPLACED BY FIELD MAINT.
